English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Symmetry algebras of Lagrangian Liouville-type systems

MPS-Authors
/persons/resource/persons235574

Kiselev,  Arthemy V.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

Kiselev_symmetry_2010.pdf
(Any fulltext), 272KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Kiselev, A. V., & van de Leur, J. W. (2010). Symmetry algebras of Lagrangian Liouville-type systems. Theoretical and Mathematical Physics, 162(2), 149-162. doi:10.1007/s11232-010-0011-9.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2409-A
Abstract
There is no abstract available